# SDR 2001F00595

- Difficulty date: September 28, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N711MP
- Make and model: Stbros SD360
- Aircraft serial: SH3698
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 102697001
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN LANDING GEAR INDICATORS STAYED GREEN ON GEAR UP SELECTION, ACCOMPLISHED NORMAL AND ABNORMAL CHECKLIST.  THE PROBLEM PERSISTED.  FLIGHT RETURNED TO HOME BASE.  NO OTHER DIFFICULTIES OCCURRED THROUGHOUT THE FLIGHT.  FURTHER INSPECTION FOUND 3 WAY SELECTOR VALVE ASSY NOT SEATED PROPERLY.  LUBED SELECTOR LEVER, CYCLED SEVERAL TIMES AND PERFORMED LANDING GEAR EXTENSION/RETRACTION SEVERAL TIMES IAW SHORTS MM.  OPERATIONAL CHECK VERY GOOD.  AIRCRAFT RELEASED FOR SERVICE WITH NO FURTHER TROUBLE.  (M)
